On the Hausdorff dimension of geodesics that diverge on average

Riquelme F.; Velozo A.

Abstract

In this article, we prove that the Hausdorff dimension of geodesic directions that are recurrent and diverge on average coincides with the entropy at infinity of the geodesic flow for any complete, pinched negatively curved Riemannian manifold. Furthermore, we prove that the entropy of a (Formula presented.) -finite, infinite, ergodic and conservative invariant measure is bounded from above by the entropy at infinity of the geodesic flow. © 2025 The Author(s). The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.

Más información

Título según WOS: On the Hausdorff dimension of geodesics that diverge on average
Título de la Revista: Journal of the London Mathematical Society
Volumen: 111
Número: 6
Editorial: John Wiley and Sons Ltd
Fecha de publicación: 2025
Idioma: English
DOI:

10.1112/jlms.70199

Notas: ISI